# SDR UIEA2013032800156

- Difficulty date: March 20, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 63,316 hours, 13,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A3 CHECK, CHAFE WAS FOUND ON CARGO TRACK IN SECTION 42 AT BS 885, RBL 24.75 IN FWD CARGO BAY.  CARGO TRACK WAS REPAIRED IAW SRM 53-00-52-2R-10, REPAIR 10.
